- 4 replies
- 199 views
- 3 followings
Chest tight when walking
Hi, I've been on flecinaid 50 mg twice daily for the past couple of weeks along with diltiazem Sr 120 mg once a day. I've had no Afib episodes since beginning this regime. However, I do notice some chest tightness when out walking which is what I do for exercise. Has anyone else had similar experiences with flecinaid? Should I ask my cardiologist to put me on a monitor for a couple of weeks?
bfboca, February 12, 2020 4:56am EST
Hi Ralewis. Re: Monitor of chest tightness possibly due to new med scripts. If your cardiologist agrees to a heart monitor, go for it. Never hurts to ask and the monitor can give you both a lot of information. I'm also a long time user of flecainide and report no apparent side effects. Perhaps if you gave your body a bit more time with these two new drugs in your system, things will resolve themself. Continued success, by the way, on the meds doing their job and keeping you in NSR. Bob
Ralewis45, February 12, 2020 6:19pm EST
Thanks, I definitely plan to give the med more time. I think I need to have a full stomach when I take the med, big bowl of oatmeal just prior to dose. Same in the evening.
Ralewis45, February 15, 2020 7:58pm EST
Well so much for flecainide 50 mg. Went into fib, doc upped it to 100 twice daily. Still fibrillating so now on propafenone 150mg every 8 hours. Rate is holding, NSR. However I have a lot of epigastric discomfort even when I make sure to eat before the dose. Anyone know if antacids are ok to use with the propafenone?
Elise, February 16, 2020 9:57am EST
I use drugs.com to check interactions with all my drugs and it says "Concurrent administration with aluminum and magnesium antacids has been shown to decrease the oral bioavailability of certain beta-blockers, although data are conflicting." It warns me as well about antacids and absorbtion of Pradaxa, Tikosyn, and a couple of others. Drugs.com says essentially the same thing about Tums. So I'm careful to take antacids either 2 hours before or 2 hours after I take my heart meds. You might ask your doctor about H2 blockers like Pepcid.